MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH Bridge Screw Hex; accessories, implant, dental, endosseous

Dentsply Implants Manufacturing GmbH Bridge Screw Hex; accessories, implant, dental, endosseous
Lot Number 198847
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a fracture of a dental screw.The implant is still loadable.

Brand Name
Bridge Screw Hex
Common Device Name
accessories, implant, dental, endosseous
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50823179
Report Number3013111692-2026-41502
Device Sequence Number15991961
Product Code NDP
UDI-Device Identifier07392532001765
UDI-Public07392532001765
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot Number198847
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale